The Dual of a Non-reflexive L-embedded Banach Space Contains $l^{\infty }$ Isometrically

Volume 58 / 2010

Hermann Pfitzner Bulletin Polish Acad. Sci. Math. 58 (2010), 31-38 MSC: Primary 46B20; Secondary 46B03, 46B04, 46B26. DOI: 10.4064/ba58-1-4

Abstract

A Banach space is said to be L-embedded if it is complemented in its bidual in such a way that the norm between the two complementary subspaces is additive. We prove that the dual of a non-reflexive L-embedded Banach space contains $l^{\infty }$ isometrically.

Authors

  • Hermann PfitznerUniversité d'Orléans
    BP 6759
    F-45067 Orléans Cedex 2, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image